# SDR C2XA11RI070

- Difficulty date: May 8, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 29,163 hours, 21,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED BURNING SMELL COMING FROM MIDDLE OF ACFT.  EWR MX COULD NOT DUPLICATE THE BURNING SMELL WITH PACKS AND LIGHTS ON.  ALSO PERFORMED VISUAL INSPECTION.  ACFT WAS APPROVED TO RETURN TO SERVICE.
